Smarandache Curves

[A curve in a Smarandache Geometry is called a Smarandache Curve.]

Articles:

Elham Mehdi-Nezhad, Amir M. Rahimi: The Smarandache Vertices of the Comaximal Graph of a Commutative Ring. 12 p. DOI: https://doi.org/10.5281/zenodo.1419756

Mihriban Kulahci, Fatma Almaz:  Assesment of Smarandache Curves in the Null Cone Q2. 12 p. http://doi.org/10.5281/zenodo.1412498

Esra Betul Koc Ozturk, Ufuk Ozturk, Kazim Elarslan, Emilija Nesovic: On Pseudohyperbolical Smarandache Curves in Minkowski 3-Space. In International Journal of Mathematics and Mathematical Sciences, 2013, 8 pages.  http://doi.org/10.5281/zenodo.1413399

H. S. Abdel-Aziz, & M. Khalifa Saad:  On Special Curves According to Darboux Frame in the Three Dimensional Lorentz Space. CMC, vol.54, no.3, pp.229-249, 2018. http://doi.org/10.5281/zenodo.1413401

Tanju Kahraman:  Smarandache Curves of Null Quaternionic Curves in Minkowski 3-space. In MANAS Journal of Engineering (MJEN),  Volume 6, Issue 1, 2018, pp. 1-6. http://doi.org/10.5281/zenodo.1413905

H. S. Abdel-Aziz, & M. Khalifa Saad:  On Special Curves According to Darboux Frame in the Three Dimensional Lorentz Space. CMC, vol.54, no.3, pp.229-249, 2018. http://doi.org/10.5281/zenodo.1413401

Tevk Sahin, Merve Okur:  Special Smarandache Curves with Respect to Darboux Frame in Galilean 3-Space. 2018, 15 pages. http://doi.org/10.5281/zenodo.1413956

Roberto Torretti:  A model for the Smarandache anti-geometry. In Int. Journal of Social Economics, vol. 29, nr. 11, 2002, 886-896. http://doi.org/10.5281/zenodo.1412417

Gulnur Saffak Atalay:  Surfaces family with a common Mannheim geodesic curve. In Journal of Applied Mathematics and Computation (JAMC), 2018, 2(4), pp. 155-165. http://doi.org/10.5281/zenodo.1413970

V. Ramachandran: (1,N)-Arithmetic Labelling of Ladder and Subdivision of Ladder, International J. Math. Combin. Vol. 2 (2018), pp. 114-121. DOI: http://doi.org/10.5281/zenodo.1418773

R. Ponraj and M. Maria Adaickalam: 3-Difference Cordial Labeling of Corona Related Graphs, International J. Math. Combin. Vol. 2 (2018), pp. 122-128. DOI: http://doi.org/10.5281/zenodo.1418782

R. Ponraj, K. Annathurai, R. Kala: 4-Remainder Cordial Labeling of Some Graphs, International J. Math. Combin. Vol. 1 (2018), pp. 138-145. DOI: http://doi.org/10.5281/zenodo.1418786

B. Basavanagoud, Sujata Timmanaikar: Accurate Independent Domination in Graphs, International J. Math. Combin. Vol. 2 (2018), pp. 87-96. DOI: http://doi.org/10.5281/zenodo.1418792

Rajesh Kumar T.J., Mathew Varkey T.K.: Adjacency Matrices of Some Directional Paths and Stars, International J. Math. Combin. Vol. 1 (2018), pp. 90-96. DOI: http://doi.org/10.5281/zenodo.1418808

M. Subramanian, T. Subramanian: A Study on Equitable Triple Connected Domination Number of a Graph, International J. Math. Combin. Vol. 3 (2017), pp. 116-118. DOI: http://doi.org/10.5281/zenodo.1418828

U M Prajapati, R M Gajjar: Cordiality in the Context of Duplication in Web and Armed Helm, International J. Math. Combin. Vol. 3 (2017), pp. 90-115. DOI: http://doi.org/10.5281/zenodo.1418910

T. Chalapathi, R.V M S S Kiran Kumar: Equal Degree Graphs of Simple Graphs, International J. Math. Combin. Vol. 1 (2018), pp. 127-137. DOI: http://doi.org/10.5281/zenodo.1418906

K. Praveena, M. Venkatachalam: Equitable Coloring on Triple Star Graph Families, International J. Math. Combin. Vol. 2 (2018), pp. 24-32. DOI: http://doi.org/10.5281/zenodo.1418902

K. Muthugurupackiam, S. Ramya: Even Modular Edge Irregularity Strength of Graphs, International J. Math. Combin. Vol. 1 (2018), pp. 75-82. DOI: http://doi.org/10.5281/zenodo.1418898

Linfan Mao: Hilbert Flow Spaces with Operators over Topological Graphs, International J. Math. Combin. Vol. 4 (2017), pp. 19-45. DOI: http://doi.org/10.5281/zenodo.1418874

A. Lourdusamy, Sherry George: Linear Cyclic Snakes as Super Vertex Mean Graphs, International J. Math. Combin. Vol. 1 (2018), pp. 109-126. DOI: http://doi.org/10.5281/zenodo.1418960

P.S.K. Reddy, K.N. Prakasha, Gavirangaiah K.: Minimum Dominating Color Energy of a Graph, International J. Math. Combin. Vol. 3 (2017), pp. 22-31. DOI: http://doi.org/10.5281/zenodo.1418990

Rajendra P., R. Rangarajan: Minimum Equitable Dominating Randic Energy of a Graph, International J. Math. Combin. Vol. 1 (2018), pp. 97-108. DOI: http://doi.org/10.5281/zenodo.1419017

P. S. K. Reddy, K. N. Prakasha, Gavirangaiah K.: Minimum Equitable Dominating Randic Energy of a Graph, International J. Math. Combin. Vol. 3 (2017), pp. 81-89. DOI: http://doi.org/10.5281/zenodo.1419027

T. Deepa, M. Venkatachalam: On r-Dynamic Coloring of the Triple Star Graph Families, International J. Math. Combin. Vol. 2 (2018), pp. 97-113. DOI: http://doi.org/10.5281/zenodo.1419043

Akram Alqesmah, Anwar Alwardi, R. Rangarajan: On the Distance Eccentricity Zagreb Indeices of Graphs, International J. Math. Combin. Vol. 4 (2017), pp. 110-120. DOI: http://doi.org/10.5281/zenodo.1418934

A. Nellai Murugan, P. Iyadurai Selvaraj: Path Related n-Cap Cordial Graphs, International J. Math. Combin. Vol. 3 (2017), pp. 119-124. DOI: http://doi.org/10.5281/zenodo.1419057

Ujwala Deshmukh, Smita A. Bhatavadeka: Primeness of Supersubdivision of Some Graphs, International J. Math. Combin. Vol. 4 (2017), pp. 151-156. DOI: http://doi.org/10.5281/zenodo.1418938

V. Lokesha, P. S. Hemavathi, S. Vijay: Semifull Line (Block) Signed Graphs, International J. Math. Combin. Vol. 2 (2018), pp. 80-86. DOI: http://doi.org/10.5281/zenodo.1419004

Tanju Kahraman, Hasan Huseyin Ugurlu: Smarandache Curves of Curves lying on Lightlike Cone…, International J. Math. Combin. Vol. 3 (2017), pp. 1-9. DOI: http://doi.org/10.5281/zenodo.1419069

R. Ponraj, Rajpal Singh, R. Kala: Some New Families of 4-Prime Cordial Graphs, International J. Math. Combin. Vol. 3 (2017), pp. 125-135. DOI: http://doi.org/10.5281/zenodo.1419037

M. H. Akhbari, F. Movahedi, S. V. R. Kulli: Some Parameters of Domination on the Neighborhood Graph, International J. Math. Combin. Vol. 4 (2017), pp. 138-150. DOI: http://doi.org/10.5281/zenodo.1418998

Samir K. Vaidya, Raksha N. Mehta: Strong Domination Number of Some Cycle Related Graphs, International J. Math. Combin. Vol. 3 (2017), pp. 72-80. DOI: http://doi.org/10.5281/zenodo.1419079

Ahmed M. Naji and Soner Nandappa D.: The k-Distance Degree Index of Corona, Neighborhood Corona Products and Join of Graphs, International J. Math. Combin. Vol. 4 (2017), pp. 91-102. DOI: http://doi.org/10.5281/zenodo.1419023

 

Suleyman Senyurt, Selin Sivas: An Application of Smarandache Curve. In Ordu Univ. Bil. Tek. Derg., Cilt: 3, Sayi:1, 2013,46-60/Ordu Univ. J. Sci. Tech., Vol. 3, No. 1 (2013), 15 pages.

 

H.S. Abdel-Aziz, M. Khalifa Saad: Computation of Smarandache curves according to Darboux frame in Minkowski 3-space. In Journal of the Egyptian Mathematical Society, 25 (2017), pp. 382-390, 9 pages.

 

Mervat Elzawy: Smarandache curves in Euclidean 4-space E4. In Journal of the Egyptian Mathematical Society, 25 (2017), pp. 268-271, 4 pages.

 

M. Elzawy, S. Mosa: Smarandache curves in the Galilean 4-space G4. In Journal of the Egyptian Mathematical Society, 25 (2017), pp. 53-56, 4 pages.

 

M. Khalifa Saad: Spacelike and timelike admissible Smarandache curves in pseudo-Galilean space. In Journal of the Egyptian Mathematical Society, 24 (2016), pp. 416-423, 8 pages.

 

E.M. Solouma: Special equiform Smarandache curves in Minkowski space-time. In Journal of the Egyptian Mathematical Society, 25 (2017), pp. 319-325, 7 pages.

 

E.M. Solouma: Special timelike Smarandache curves in Minkowski 3-space. Al Imam Mohammad Ibn Saud Islamic University, College of Science, Department of Mathematics and Statistics, KSA, Riyadh, 16 pages.

 

b−Smarandache m1m2 Curves of Biharmontic New Type b−Slant Helices According to Bishop Frame in the Sol Space Sol3, by Talat Korpinar, Essin Turhan. In International J.Math. Combin. Vol. 4 (2012), pp. 33-39. DOI:10.5281/zenodo.825679, https://doi.org/10.5281/zenodo.825678

 

Isotropic Smarandache Curves in Complex Space C3, by Suha Yilmaz. In International J.Math. Combin. Vol. 4 (2016), 7 pages. DOI:10.5281/zenodo.826790, https://doi.org/10.5281/zenodo.826789

 

Dual Smarandache Curves and Smarandache Ruled Surfaces, by Tanju Kahraman, Mehmet Onder, H. Huseyin Ugurlu, In Mathematical Sciences and Applications E-Notes, Volume 2 No. 1, pp. 83/98 (2014), 16 pages. DOI:10.5281/zenodo.835438, https://doi.org/10.5281/zenodo.835437

 

Mannheim Partner Curve a Different View, Suleyman Senyurt, Yasin Altun, Ceyda Cevahir. In International J.Math. Combin. Vol. 2 (2017), pp. 84-91. DOI:10.5281/zenodo.831975, https://doi.org/10.5281/zenodo.831974

 

Ruled surfaces generated by some special curves in Euclidean 3-Space, by Ahmad T. Ali, Hossam S. Abdel Aziz, Adel H. Sorour. In Journal of the Egyptian Mathematical Society (2013) 21, pp. 285–294. DOI:10.5281/zenodo.835445, https://doi.org/10.5281/zenodo.835444

 

N*C*-Smarandache Curve of Bertrand Curves Pair According to Frenet Frame, by Suleyman Senyurt, Abdussamet Caliskan, Unzile Celik. In International J.Math. Combin. Vol. 1 (2016), 7 pages. DOI:10.5281/zenodo.815716, https://doi.org/10.5281/zenodo.815715

 

N*C*-Smarandache Curves of Mannheim Curve Couple According to Frenet Frame, by Suleyman Senyurt, Abdussamet Caliskan. In International J.Math. Combin. Vol. 1 (2015), 13 pages. DOI:10.5281/zenodo.815112, https://doi.org/10.5281/zenodo.815111

 

New type surfaces in terms of B-Smarandache Curves in Sol3, by Talat Korpinar. In Acta Scientiarum. Technology, Maringá, v. 37, n. 3, July-Sept. 2015, pp. 389-393. DOI:10.5281/zenodo.835440, https://doi.org/10.5281/zenodo.835439

 

On Pseudospherical Smarandache Curves in Minkowski 3-Space, by Esra Betul Koc Ozturk, Ufuk Ozturk, Kazim Ilarslan, Emilija Nesovic. In Journal of Applied Mathematics, Volume 2014, Article ID 404521, 14 pages. DOI:10.5281/zenodo.835443, https://doi.org/10.5281/zenodo.835442

 

Smarandache Curves According to Bishop Frame in Euclidean 3-Space, by Muhammed Cetin, Yilmaz Tuncer, Murat Kemal Karacan. arXiv:1106.3202v1 [math.GM] 16 Jun 2011, 19 pages. DOI:10.5281/zenodo.835447, https://doi.org/10.5281/zenodo.835446

 

Smarandache Curves According to Sabban Frame on S2, by Kemal Taskopru, Murat Tosun. arXiv:1206.6229v3 [math.DG] 20 Jul 2012, 8 pages. DOI:10.5281/zenodo.835452, https://doi.org/10.5281/zenodo.835451

 

Smarandache Curves and Applications According to Type-2 Bishop Frame in Euclidean 3-Space, by Suha Yilmaz, Umit Ziya Savcı. In International J.Math. Combin. Vol. 2 (2016), 15 pages. DOI:10.5281/zenodo.822231, https://doi.org/10.5281/zenodo.822230

 

Smarandache Curves and Spherical Indicatrices in the Galilean 3-Space, by H.S. Abdel-Aziz, M. Khalifa Saad. arXiv:1501.05245v1 [math.DG] 21 Jan 2015, 15 pages. DOI:10.5281/zenodo.835456, https://doi.org/10.5281/zenodo.835455

 

Smarandache Curves in Euclidean 4- space E4, by Mervat Elzawy. In Journal of the Egyptian Mathematical Society (2017), 4 pages. DOI:10.5281/zenodo.835458, https://doi.org/10.5281/zenodo.835457

 

Smarandache Curves in Minkowski Space-time, by Melih Turgut, Suha Yilmaz. In International J.Math. Combin. Vol.3 (2008), pp. 51-55. DOI:10.5281/zenodo.823501, https://doi.org/10.5281/zenodo.823500

 

Smarandache Curves in Terms of Sabban Frame of Fixed Pole Curve, by Suleyman Senyurt, Abdussamet Caliskan. In Bol. Soc. Paran. Mat. (3s.) v. 34 2 (2016), pp. 53–62. DOI:10.5281/zenodo.835460, https://doi.org/10.5281/zenodo.835459

 

Smarandache curves in the Galilean 4-space G4, by M. Elzawy, S. Mosa. In Journal of the Egyptian Mathematical Society (2016), 4 pages. DOI:10.5281/zenodo.835462, https://doi.org/10.5281/zenodo.835459

 

Smarandache Curves of a Spacelike Curve According to the Bishop Frame of Type-2, by Yasin Unluturk, Suha Yilmaz. In International J.Math. Combin. Vol. 4 (2016), pp. 29-43. DOI:10.5281/zenodo.826804, https://doi.org/10.5281/zenodo.826803

 

Smarandache curves of some special curves in the Galilean 3-space, by H. S. Abdel-Aziz, M. Khalifa Saad. arXiv:1501.05245v2 [math.DG] 19 Feb 2015, 11 pages. DOI: 10.5281/zenodo.835464, https://doi.org/10.5281/zenodo.835463

 

Spacelike Smarandache Curves of Timelike Curves in Anti de Sitter 3-Space, by Mahmut Mak, Hasan Altinbas. In International J.Math. Combin. Vol. 3 (2016), 16 pages. DOI:10.5281/zenodo.825056, https://doi.org/10.5281/zenodo.825055

 

Special Smarandache Curves in R31, by Nurten (Bayrak) Gurses, Ozcan Bektas, Salim Yuce. In Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. Volume 65, Number 2, 2016, pp. 143-160. DOI:10.5281/zenodo.835466, https://doi.org/10.5281/zenodo.835465

 

Special Smarandache Curves According to Bishop Frame in Euclidean Spacetime, by E. M. Solouma, M. M. Wageeda. In International J.Math. Combin. Vol. 1 (2017), 9 pages. DOI:10.5281/zenodo.815770, https://doi.org/10.5281/zenodo.815769

Special Smarandache Curves in the Euclidean Space, by Ahmad T. Ali. In International J.Math. Combin. Vol. 2 (2010), pp. 30-36. DOI:10.5281/zenodo.821048, https://doi.org/10.5281/zenodo.821047

 

Spherical Images of Special Smarandache Curves in E3, by Vahide Bulut, Ali Caliskan. In International J.Math. Combin. Vol. 3 (2015), pp. 43-54. DOI:10.5281/zenodo.825027, https://doi.org/10.5281/zenodo.825026

 

The Smarandache Curves on H02,, by Murat Savas, Atakan Tugkan Yakut, Tugba Tamirci. In Gazi University Journal of Science GU J Sci. 29(1) (2016), pp. 69-77. DOI:10.5281/zenodo.835469, https://doi.org/10.5281/zenodo.835468

 

The Smarandache Curves on S21 and Its Duality on H20, by Atakan Tulkan Yakut, Murat Savas, Tugba Tamirci. In Journal of Applied Mathematics, Volume 2014, Article ID 193586, 12 pages. DOI:10.5281/zenodo.835471, https://doi.org/10.5281/zenodo.835470

 

 

Economics Linguistics Mathematics Neutrosophy
Physics Psychology Sociology Smarandache Geometries
       
Arts & Letters Globe Trekker Videos  
Science Library Literature Library    

 

Download free e-books from our Science & Literature Libraries